# SDR UALA2009110903468

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 63,343 hours, 23,708 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP MISSING IN FRONT OF CLOSET BY DOOR 1L.  CONNECTOR CONTACTS EXPOSED.  REPLACED MISSING SECTION OF EEL LIGHTING.  ACCOMPLISHED OPERATIONAL TEST.  FOUND OPERATIONS NORMAL.
